# SDR GTIA030360

- Difficulty date: May 8, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORRODED LONGERON STRAP AND ATTACHMENT HARDWARE AFT BAG BIN STATION 1320-1338 L23R TO L25R.  REMOVED TWO LONGERON STRAP AT STATION 1320-1338 L24R-L23R.  INSTALLED NEW LONGERON STRAP FITTING, L24R STATION 1320-1338.  INSTALLED NEW LONGERON STRAP FITTING L23R STATION 1320-1338.  (M)
